# SDR DHLA2009801013

- Difficulty date: April 7, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-71F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP UPPER SKIN REPAIR IMPROPER, STA XW 106.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1 PG 2.  REMOVED PLATING WITH IMPROPER REPAIR IAW SRM 57-1-0 PG 1, SRM 51-1-2.  FABRICATED NEW PLATING IAW SRM 57-7-1 FIG 1 PG 2 ITEM D.  CLEANED, TREATED, AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
